I was told by my doctor that it was taken off the market. I took it for years a while back and want to get back on the pill. Triphasil 28 didn't give me any side effects except irritability the first month. I want it back! :) Please let me know if it's still around..
6 Sep 2011
No. Triphasil 28 has been discontinued.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... yet wat do i do i went to the doctor and they said i have 2 go to a gynacoligist please help
1 answer • 15 Sep 2009
Triphasil-28 - i've been using triphasil for 5 months now. I have a terrible throat infection and d?
... not want to use antibiotics as they lessen the effectiveness of this medication. I was told about Mycostatin oral suspension drops which is an ...
1 answer • 18 Dec 2009
im on triphasil and always take my pill but this month i havent gotten my period.wat does this mean.
1 answer • 18 Aug 2010
Problem is that I will start my period the same time too. What can I do?
1 answer • 13 Dec 2010
Hi my doctor prescribed triphasil after as I was not getting a menstrual cycle every month and when?
... I did I use to bleed very very heavy,since I've been on Triphasil I've been getting my periods every month up until the last 3months,I ...
1 answer • 9 Jul 2014